MathSciNet Relay Station
MathSciNet bibliographic data
MR1317049 (96i:58134) 58F15 (54H20)
Sakai, Kazuhiro Diffeomorphisms with persistency. Proc. Amer. Math. Soc. 124 (1996), no. 7, 2249–2254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement